Flow in a Chapman mixing layer
Doklady Akademii Nauk, Tome 284 (1985) no. 2, pp. 305-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_2_a9,
author = {V. N. Diesperov},
title = {Flow in a {Chapman} mixing layer},
journal = {Doklady Akademii Nauk},
pages = {305--309},
year = {1985},
volume = {284},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_2_a9/}
}
V. N. Diesperov. Flow in a Chapman mixing layer. Doklady Akademii Nauk, Tome 284 (1985) no. 2, pp. 305-309. http://geodesic.mathdoc.fr/item/DAN_1985_284_2_a9/